| Model Number |
MAF-DM2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the airway mobilescope exhibited coating peeling on the connecting tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.New information added to the following fields: h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over (3) years since the subject device was manufactured.Based on the results of the investigation, olympus presume that the defect was caused by stress of repeated use, external factors, or handling.The instruction manual operation manual ¿chapter 3 preparation and inspection, 3.6 inspection of the endoscope¿ describes the methods for inspection on the suggested event.Olympus will continue to monitor field performance for this device.